| Model Number |
AIA-2000ST REFURBISHED |
| Medical Device Problem Codes |
Mechanical Problem (1384); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported "4111 (2000 only) test cup-tip lane home detection failure error, 2060 (2000 only) tip attachment failure by main arm error, 4113 (2000 only) test cup-tip lane home overrun error, 0102 tip scan failure error and an audible noise on the aia-2000 analyzer.The customer checked the tip tray area and reseated the trays.The customer noted that there were dropped cups and tips.The customer attempted to rerun the analyzer, but errors persisted.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
Additional Manufacturer Narrative
A field service engineer (fse) conducted a customer site visit and confirmed the reported errors by review of the error logs and by performing an all set home causing the errors to recur.The fse inspected the reagent cup / tip lane and found the reagent cup / tip lane was stuck on the sorter side of the analyzer.The fse freed the reagent cup / tip lane and found a cup was stuck in the belt.The fse confirmed there were no more cups stuck as well as confirmed the reagent cup / tip lane moves freely and without error.The fse had the customer run quality control (qc) with results within acceptable range and no errors recurring.The aia-2000 analyzer is operating as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "4113 (2000 only) test cup-tip lane home overrun error" for the aia-2000 analyzer.There were two (2) similar complaints identified during the searched period, which includes this event.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "2060 (2000 only) tip attachment failure by main arm error" for the aia-2000 analyzer.There were no similar complaints identified during the searched period.A 13 month retrospective review revealed nine (9) occurrences of complaints related to "error 4111 reagent (test) cup-tip lane home detection failure" on the aia-2000 analyzer.However, data assessment determined obstruction of dropped test cup, loose connection on terminal strip and operational error.Six (6) occurrences of complaints related to "0102 tip scan failure error" were mostly due to dropped test cup along the reagent/tip lane, damaged board and operational error.Five (5) occurrences of complaints related to "audible noise" were mostly due to friction, operational error and failed sensor.All causes of the reported errors were corrected prior to reporting patient results.There is no indication of a systemic issue and there is no impact to patient safety.The aia-2000 operator's manual under section appendix 4: error messages states the following: [4111] reagent (test) cup-tip lane home detection failure cause : the home sensor failed to activate after the reagent (test) cup-tip lane moved toward the home position.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.[2060] tip attachment failure by main arm cause : no tip was detected by tip attachment check.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.[4113] reagent (test) cup-tip lane home overrun cause : the home sensor activated improperly after movement of the reagent (test) cup-tip lane.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.The most probable cause was due to a friction problem with the reagent cup / tip lane assembly, component failure.